Next Article in Journal
Generalized Hurst Hypothesis: Description of Time-Series in Communication Systems
Next Article in Special Issue
On the Increasing Convex Order of Relative Spacings of Order Statistics
Previous Article in Journal
Multi-Objective Optimization Models for Sustainable Perishable Intermodal Multi-Product Networks with Delivery Time Window
Previous Article in Special Issue
A Bayesian Model of COVID-19 Cases Based on the Gompertz Curve
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 380

Article: Directional Stochastic Orders with an Application to Financial Mathematics
Authors: by María Concepción López-Díaz, Miguel López-Díaz and Sergio Martínez-Fernández
Link: https://www.mdpi.com/2227-7390/9/4/380

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop